# SDR AALA202204014921

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 23,154 hours, 10,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES ODOR IN CABIN ON CLIMB AND ON DESCENT THROUGH HEAVY RAIN. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001. NO ODORS.
